# SDR 3NXA20220405002

- Difficulty date: November 5, 2021
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N219JL
- Make and model: Lear 45LEAR
- Aircraft serial: 267
- Aircraft time: 5,182 hours, 3,934 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Windshield
- Part number: 6656100000009
- Part serial: 4083
- Condition: Cracked
- Location: Windshield, L/H
- Part time: 8 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: A

## Discrepancy

AT CRUISE, L/H WINDSHIELD CRACKED. WINDSHIELD HAD 8.1 HOURS AND 4 LANDINGS SINCE INSTALLED IN NEW CONDITION. AIRCRAFT DESCENDED AND DIVERTED TO BNA. MAINTENANCE REPLACED L/H WINDSHIELD WITH NEW, P/N 6656100000-003, OPS CHECK GOOD.
